# SDR NWAA094559885

- Difficulty date: December 14, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 71,303 hours, 66,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND DAMAGE TO FLOOR PANEL NR 25.  REPAIRED PER EA 98-216817.
